Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 54, NWS Green Bay, WI

September 17, 2012

NWS Green Bay, WI issued this small craft advisory at Sep 17, 2012, 4:20 AM CDT. It took effect at Sep 17, 2012, 4:00 PM CDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Sep 17, 2012, 4:20 AM CDT (09:20 UTC)
In effect from
Sep 17, 2012, 4:00 PM CDT
Expired
Sep 18, 2012, 6:00 PM CDT
In force
26 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

796 
WHUS73 KGRB 170920
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
420 AM CDT MON SEP 17 2012

...GUSTY NORTH TO NORTHWEST WINDS EXPECTED...

.A STRONG COLD FORECAST WILL MOVE THROUGH THE STATE TODAY...BRINGING
COLDER TEMPERATURES AND GUSTY NORTH WINDS LATE THIS AFTERNOON
THROUGH TUESDAY MORNING.

LMZ541-171730-
/O.CAN.KGRB.SC.Y.0053.000000T0000Z-120917T1800Z/
/O.NEW.KGRB.SC.Y.0054.120917T2100Z-120918T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
420 AM CDT MON SEP 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON
TO 4 PM CDT TUESDAY.

* SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND STRENGTHEN TO 15
  TO 25 KTS BY THIS EVENING WITH OCCASIONAL GUSTS TO 30 KTS
  TONIGHT INTO EARLY TUESDAY.

* WAVES OF 2 TO 4 FT WILL BUILD TO 3 TO 5 FT AGAIN TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-542-543-171730-
/O.NEW.KGRB.SC.Y.0054.120917T2100Z-120918T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
420 AM CDT MON SEP 17 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM CDT TUESDAY. 

* SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND STRENGTHEN TO
  15 TO 25 KTS BY THIS EVENING WITH OCCASIONAL GUSTS TO 30 KTS
  ALONG THE EAST SHORE OF THE BAY TONIGHT INTO EARLY TUESDAY.

* WAVES OF 2 TO 4 FT WILL BUILD TO 3 TO 5 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
449 
WHUS73 KGRB 171516
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1016 AM CDT MON SEP 17 2012

...GUSTY NORTH TO NORTHWEST WINDS EXPECTED...

.A STRONG COLD FORECAST WILL MOVE THROUGH THE STATE TODAY...
BRINGING COLDER TEMPERATURES AND GUSTY NORTH WINDS LATE THIS
AFTERNOON THROUGH TUESDAY MORNING.

LMZ521-522-541>543-172330-
/O.CON.KGRB.SC.Y.0054.120917T2100Z-120918T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1016 AM CDT MON SEP 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 PM CDT TUESDAY...

* SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND STRENGTHEN TO 
  15 TO 25 KTS BY THIS EVENING WITH OCCASIONAL GUSTS TO 30 KTS 
  ALONG THE EAST SHORE OF THE BAY TONIGHT INTO EARLY TUESDAY. 

* WAVES OF 2 TO 4 FT WILL BUILD TO 3 TO 5 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
289 
WHUS73 KGRB 172027
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
327 PM CDT MON SEP 17 2012

...GUSTY NORTH TO NORTHWEST WINDS EXPECTED...

.COLDER TEMPERATURES AND GUSTY NORTH WINDS ARE EXPECTED THIS
EVENING THROUGH TUESDAY MORNING BEHIND A STRONG COLD FRONT THAT 
MOVED THROUGH EARLY THIS AFTERNOON. 

LMZ521-522-541>543-180430-
/O.CON.KGRB.SC.Y.0054.120917T2100Z-120918T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
327 PM CDT MON SEP 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
TUESDAY...

* NORTHWEST WINDS STRENGTHEN TO 15 TO 25 KTS THIS EVENING WITH
  OCCASIONAL GUSTS TO 30 KTS ALONG THE EAST SHORE OF THE BAY
  TONIGHT INTO EARLY TUESDAY.

* WAVES OF 2 TO 4 FT WILL BUILD TO 3 TO 5 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
507 
WHUS73 KGRB 180202
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
902 PM CDT MON SEP 17 2012

...GUSTY NORTH TO NORTHWEST WINDS EXPECTED...

.COLDER TEMPERATURES AND GUSTY NORTH WINDS ARE EXPECTED OVERNIGHT
THROUGH TUESDAY MORNING BEHIND A STRONG COLD FRONT.

LMZ521-522-541>543-181015-
/O.CON.KGRB.SC.Y.0054.000000T0000Z-120918T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
902 PM CDT MON SEP 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
TUESDAY...

* NORTHWEST WINDS TO 15 TO 25 KTS WITH OCCASIONAL GUSTS TO 30 KTS
  ALONG THE EAST SHORE OF THE BAY TONIGHT INTO EARLY TUESDAY.

* WAVES OF 2 TO 4 FT WILL BUILD TO 3 TO 5 FT AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
329 
WHUS73 KGRB 180903
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
403 AM CDT TUE SEP 18 2012

...WINDS WILL DIMINISH THIS AFTERNOON...BUT INCREASE AGAIN
WEDNESDAY...

.COLDER AIR WILL SURGE INTO THE AREA ON NORTHWEST WINDS TODAY.
WINDS WILL GRADUALLY DECREASE DURING THE DAY...BE LIGHT FOR A TIME
TONIGHT...THEN INCREASE AGAIN WEDNESDAY AS ANOTHER COLD FRONT
APPROACHES FROM THE WEST.

LMZ521-522-541>543-181715-
/O.CON.KGRB.SC.Y.0054.000000T0000Z-120918T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
403 AM CDT TUE SEP 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* NORTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY. OCCASIONAL
  GALE FORCE GUSTS TO AROUND 35 KNOTS ARE POSSIBLE IN THE VICINITY
  OF THE NORTHERN PART OF THE DOOR PENINSULA EARLY THIS MORNING.
  WINDS WILL START TO DIMINISH DURING THE LATE AFTERNOON. 

* WAVES OF 4 TO 7 FEET ARE EXPECTED EARLY TODAY...WITH WAVES
  SUBSIDING TO 2 TO 4 FEET BY LATE AFTERNOON.

* STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP WEDNESDAY. GALE FORCE
  GUSTS ARE POSSIBLE...ESPECIALLY OVER THE LAKE. ANOTHER SMALL
  CRAFT ADVISORY WILL LIKELY BE NEEDED...AND A GALE WARNING MIGHT
  EVEN BE NECESSARY FOR THE LAKE. SOUTH FLOW UP THE LENGTH OF THE
  LAKE IS EXPECTED TO RESULT IN 6 TO 9 FOOT WAVES ON THE LAKE BY
  LATE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SKOWRONSKI
679 
WHUS73 KGRB 181516
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1016 AM CDT TUE SEP 18 2012

...WINDS WILL DIMINISH THIS AFTERNOON...BUT INCREASE AGAIN
WEDNESDAY...

.COLDER AIR WILL SURGE INTO THE AREA ON NORTHWEST WINDS TODAY.
WINDS WILL GRADUALLY DECREASE DURING THE DAY...BE LIGHT FOR A
TIME TONIGHT...THEN INCREASE AGAIN WEDNESDAY AS ANOTHER COLD
FRONT APPROACHES FROM THE WEST.

LMZ521-522-541>543-182100-
/O.CON.KGRB.SC.Y.0054.000000T0000Z-120918T2100Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1016 AM CDT TUE SEP 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* NORTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY. WINDS
  WILL START TO DIMINISH DURING THE LATE AFTERNOON.

* WAVES OF 4 TO 7 FEET ARE EXPECTED EARLY TODAY...WITH WAVES 
  SUBSIDING TO 2 TO 4 FEET BY LATE AFTERNOON. 

* STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP WEDNESDAY. GALE 
  FORCE GUSTS ARE POSSIBLE...ESPECIALLY OVER THE LAKE. ANOTHER 
  SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED...AND A GALE 
  WARNING MIGHT EVEN BE NECESSARY FOR THE LAKE. SOUTH FLOW UP 
  THE LENGTH OF THE LAKE IS EXPECTED TO RESULT IN 6 TO 9 FOOT 
  WAVES ON THE LAKE BY LATE WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
243 
WHUS73 KGRB 181911
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
211 PM CDT TUE SEP 18 2012

...WINDS WILL DIMINISH LATER THIS AFTERNOON...BUT INCREASE AGAIN
WEDNESDAY...

.SOUTH WINDS WILL INCREASE AGAIN WEDNESDAY AS ANOTHER COLD FRONT
APPROACHES FROM THE WEST. SMALL CRAFT CONDITIONS ARE LIKELY WITH A
FEW GALE GUSTS POSSIBLE.

LMZ521-522-541>543-190315-
/O.EXT.KGRB.SC.Y.0054.000000T0000Z-120918T2300Z/
/O.NEW.KGRB.SC.Y.0055.120919T1500Z-120920T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
211 PM CDT TUE SEP 18 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT
WEDNESDAY. 

* NORTHWEST WINDS OF 15 TO 25 KNOTS WILL DIMINISH LATER THIS
  AFTERNOON AND THIS EVENING. 

* WAVES OF 4 TO 7 FEET ARE EXPECTED LATE THIS AFTERNOON...WITH
  WAVES SUBSIDING TO 2 TO 4 FEET BY LATE AFTERNOON OR EARLY EVENING.

* STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP WEDNESDAY. GALE FORCE
  GUSTS ARE POSSIBLE. A SMALL CRAFT ADVISORY HAS BEEN ISSUED. A SOUTH
  FLOW UP THE LENGTH OF THE LAKE IS EXPECTED TO RESULT IN 6 TO 9
  FOOT WAVES ON THE LAKE BY LATE WEDNESDAY.

* WINDS...SOUTHERLY WINDS INCREASING TO 30 KNOTS WEDNESDAY...WITH
  35 KNOT GALE FORCE GUSTS POSSIBLE.

* WAVES...BUILDING TO 6 TO 9 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
663 
WHUS73 KGRB 182308
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
608 PM CDT TUE SEP 18 2012

...WINDS WILL INCREASE AGAIN WEDNESDAY...

.SOUTH WINDS WILL INCREASE AGAIN WEDNESDAY...AS ANOTHER COLD FRONT
APPROACHES FROM THE WEST. THESE WINDS WILL GENERATE HIGH WAVES AS
WELL. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED...WITH GALE
FORCE GUSTS POSSIBLE.

LMZ521-522-541>543-190715-
/O.EXP.KGRB.SC.Y.0054.000000T0000Z-120918T2300Z/
/O.CON.KGRB.SC.Y.0055.120919T1500Z-120920T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
608 PM CDT TUE SEP 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT
WEDNESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP WEDNESDAY. GALE 
  FORCE GUSTS ARE POSSIBLE. A SMALL CRAFT ADVISORY HAS BEEN 
  ISSUED. A SOUTH FLOW UP THE LENGTH OF THE LAKE IS EXPECTED TO 
  RESULT IN 6 TO 9 FOOT WAVES ON THE LAKE BY LATE WEDNESDAY. 

* WINDS...SOUTHERLY WINDS INCREASING TO 30 KNOTS WEDNESDAY...WITH
  35 TO 40 KNOT GALE FORCE GUSTS POSSIBLE.

* WAVES...BUILDING TO 6 TO 9 FEET WEDNESDAY OVER LAKE
  MICHIGAN...WITH 3 TO 5 FOOT WAVES OVER THE BAY OF GREEN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 17, 3:52 AM CDT, 28 minutes earlier.

Area forecast discussion, Sep 17, 3:52 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
352 AM CDT MON SEP 17 2012

.SHORT TERM...TODAY THROUGH TUESDAY

MSAS ANALYSIS SHOWS COLD FRONT BISECTING CWA AT 08Z...EXTENDING FROM IMT
TO MFI. AREA RADARS/SATELLITE SHOWING BAND OF MODERATE PCPN WITH
FEW EMBEDDED TSTMS WELL BEHIND FRONT EXTENDING FROM HYR SOUTHWEST
INTO EASTERN SD. THE BAND WAS SHIFTING NORTH AND EAST AND IS
EXPECTED TO BE INTO NORTH CENTRAL WI BY DAYBREAK AS UPPER
SHORTWAVE MOVES SOUTHEAST THROUGH THE DAKOTAS. FORECAST CONCERNS
THIS PERIOD ON PCPN COVERAGE/CHANCES THROUGH THE PERIOD.

UPPER PATTERN AMPLIFYING THIS PERIOD WITH COOLER WEATHER EXPECTED
AS RIDGE BUILDS OVER THE WEST AND TROF SETTLES INTO THE WESTERN
LAKES. MODELS ALL TRIED TO BRING SOME LIGHT PCPN IN OVERNIGHT WITH
LEADING EDGE OF FRONT...THOUGH NOTHING COULD GET GOING SOUTH OF
WI/MI BORDER IN DRY AIRMASS. HAVE SOME QUESTIONS REGARDING QPF
AMOUNTS EVEN THOUGH GOING WITH HIGH POPS. CURRENT FGEN FORCING
WEAKENS THIS MORNING...THOUGH EXPECT TO SEE SOME ENHANCEMENT WITH
S/W AND RRQ OF JET MAX.

COLD AIRMASS(850H TEMPS DOWN TO 0)/NORTH TO NORTHWEST FLOW BEHIND
FRONT AND CONTINUE CYCLONIC FLOW WILL LEAD TO CONTINUED SHOWER
ACTIVITY THROUGH THE PERIOD OVER THE CWA. LAKE EFFECT SHOWERS
TONIGHT INTO TUE AS DELTA T'S APPROACH 20C AND DIURNAL TYPE SHOWER
ACTIVITY ON TUE GIVEN STEEP LOW LEVEL LAPSE RATES.

SMALL CHANGES MADE TO TEMPS...GOING COOLER BY ONE OR TWO DEGREES
EACH PERIOD.

.LONG TERM...LONG TERM...TUESDAY NIGHT THROUGH SUNDAY.
500MB RIDGE ACROSS WESTERN NORTH AMERICA AND TROUGH OVER THE
EASTERN HALF OF CANADA AND THE UNITED STATES WILL DOMINATE THE
WEATHER PATTERN INTO NEXT WEEKEND. THE UPPER AIR PATTERN WILL
LEAD TO BELOW NORMAL TEMPERATURES AND PERIODIC CHANCES FOR
SHOWERS.

TUESDAY NIGHT WILL BE TRICKY WITH RESPECT TO LOW TEMPERATURES.
SURFACE RIDGE EXPECTED TO SLIDE ACROSS THE REGION DURING THE
EVENING...AND THEN SLIDE TO THE EAST OF THE AREA AFTER MIDNIGHT.
CLOUDS AND WINDS WILL BE ON THE INCREASE AFTER MIDNIGHT. HOW
QUICK THE WINDS AND CLOUDS RETURN TO THE AREA WILL DETERMINE HOW
LOW TEMPERATURES WILL FALL. WITH MOSTLY CLEAR SKIES...LIGHT WINDS
AND LOW DEW POINTS...TEMPERATURES SHOULD FALL INTO THE UPPER 20S TO
LOWER 30S NORTH AND WEST OF GREEN BAY AND THE FOX CITIES AND THEN
WILL CLIMB LATE. FROM MARINETTE...GREEN BAY...APPLETON AND OSHKOSH
EAST TO THE LAKE...LOW TEMPERATURES WILL BE IN THE MIDDLE TO UPPER
30S WHILE READINGS WILL BE IN THE 40S OVER NORTHERN DOOR COUNTY.

NEXT SYSTEM WILL AFFECT THE FORECAST AREA ON WEDNESDAY AND WEDNESDAY
NIGHT. THIS SYSTEM WILL BRING A CHANCE OF SHOWERS TO THE AREA. MODELS
DO SHOW STEEP MID LEVEL LAPSE RATES AND TOTAL TOTALS OF 45 TO 50 ALONG
WITH SOME STRONG 0-6KM SHEAR. MODELS SHOWED LITTLE IN CAPE. LATER SHIFTS
MAY NEED TO ADD THUNDER TO THE FORECAST FOR THE PERIODS. AS THE SYSTEM
APPROACHES FROM THE NORTH...GUSTY WINDS CAN BE EXPECTED ACROSS NORTHEAST
WISCONSIN...ESPECIALLY NEAR THE GAY AND LAKE WHERE THERE WILL BE
BETTER MIXING WITH THE COOL AIR ALOFT.

OTHERWISE...SYSTEM FOR FRIDAY AND FRIDAY NIGHT THE LAST FEW NIGHTS NOW
APPEARS TO BE ARRIVING ON THURSDAY NIGHT AND EXITING THE REGION FRIDAY.
THIS WOULD LEAD TO BETTER WEATHER CONDITIONS FOR FRIDAY NIGHT HIGH
SCHOOL FOOTBALL. CYCLONIC FLOW AND COOL AIR ALOFT SHOULD TRIGGER
SOME SCATTERED SHOWER ACTIVITY SATURDAY AFTERNOON. SUNDAY SHOULD
BE DRY AS HIGH PRESSURE DOMINATES THE PATTERN AND WINDS ALOFT GO
WESTERLY. BELOW NORMAL TEMPERATURES EXPECTED THROUGH MUCH OF THE
PERIOD.
&&

.AVIATION...
EXPECT VFR CONDITIONS TO PREVAIL UNTIL LATE TONIGHT. A COLD FRONT
WILL MOVE SLOWLY THROUGH THE AREA...REACHING ATW/GRB EARLY MONDAY.
PRECIPITATION WILL DEVELOP BEHIND THE FRONT...WITH THE STEADIER
SHOWER ACTIVITY ARRIVING IN NC/C WI LATE TONIGHT...AND SPREADING INTO
THE FOX VALLEY BY MID MORNING MONDAY. CANNOT RULE OUT THE
POSSIBILITY OF SOME THUNDER...BUT CONFIDENCE IS TOO LOW TO INCLUDE
A MENTION OF TSTMS AT ANY OF THE TAF SITES. ALTHOUGH MAINLY VFR
CIGS ARE NOTED UPSTREAM AT THIS TIME...IT IS EXPECTED THAT CIGS
WILL DROP TO MVFR ONCE THE STEADIER PRECIPITATION ARRIVES. SOME
IFR CIGS/VSBYS MAY OCCUR OVER NC WI (AND THE RHI TAF SITE) ON
MONDAY MORNING...WHEN THE HEAVIEST PRECIPITATION MOVES THROUGH.
THE PCPN IS EXPECTED TO TAPER OFF DURING THE LATE AFTERNOON/EARLY
EVENING...WITH CIGS RISING TO VFR BY EVG.

KIECKBUSCH
&&

.MARINE...COLD AIR MOVING OVER 60 DEG F WATERS OF LAKE MI WILL
HELP MIX STRONGER WINDS ALOFT DOWN TO SFC BEHIND COLD FRONT
MOVING THROUGH BY EARLY THIS AFTERNOON. GUSTY NORTHWEST WINDS  WILL
CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE THIS AFTERNOON INTO
TUESDAY. A FEW GUSTS EXPECTED TO 30KTS ALONG BAY OFF DOOR COUNTY
AND THROUGH DEATH DOOR REGION. WINDS WILL GRADUALLY SUBSIDE LATE TUESDAY
MORNING/AFTERNOON. THE NEXT AREA OF LOW PRESSURE WILL DROP
SOUTHEAST OUT OF CANADA ON WEDNESDAY. INCREASING SOUTH/SOUTHWEST
WINDS WILL CREATE HIGH WINDS AND WAVES THAT WILL BE HAZARDOUS FOR
SMALL CRAFT WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. GUSTS TO NEAR
GALE FORCE ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING. &&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TE/ECKBERG
Hazardous weather outlook, Sep 16, 3:49 PM CDT, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
349 PM CDT SUN SEP 16 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
349 PM CDT SUN SEP 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW..

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

FREEZING TEMPERATURES ARE POSSIBLE ACROSS NORTH CENTRAL WISCONSIN
TUESDAY NIGHT. COLD SENSITIVE PLANTS SHOULD BE BROUGHT INDOORS TO
PROTECT THEM FROM THE COLD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-172100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
349 PM CDT SUN SEP 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

STRONG...PERSISTENT SOUTH OR SOUTHWEST WINDS WILL CREATE WAVES
HAZARDOUS TO SMALL CRAFT OVER LAKE MICHIGAN OFF DOOR COUNTY
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A COLD FRONT WILL MOVE ACROSS THE AREA ON MONDAY. BEHIND THE
DEPARTING COLD FRONT...GUSTY NORTHWEST WINDS ARE EXPECTED TO
CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT MONDAY EVENING INTO
TUESDAY MORNING.

LOW PRESSURE APPROACHING WISCONSIN FROM THE NORTHWEST WILL BRING
INCREASING SOUTHERLY WINDS AND HIGH WAVES THAT WILL BE HAZARDOUS
FOR SMALL CRAFT WEDNESDAY AND WEDNESDAY NIGHT.

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.